# SDR ASOA201804155097

- Difficulty date: April 15, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 41,430 hours, 24,334 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMELLING A BURNING PLASTIC ODOR DURING DESCENT.    COULD NOT DUPLICATE THE ODOR.  CHECKED ALL LIGHTING IN COCKPIT, AIR CONDITIONINGS, AND ICE TESTS. ACFT WAS APPROVED FOR RETURN TO SERVICE.
